# SDR DALA14026273153

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 32,182 hours, 16,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR CHECK,  ONE DENT AND ONE GOUGE HAVE BEEN NOTED ON EXTERNAL SKIN FRAME 75+9' STRINGER 33L.  DAMAGE REMOVED AND REPAIR ACCOMPLISHED IAW ERA 524819-14 SECT. I. ERA 524819-14 SECT.I.
